# SDR 07FDEA03122

- Difficulty date: August 25, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69436951
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BILGE, BODY FRAME CHORD IS CORRODED, BS 740, STR 27L- 28L, WL149 REMOVED AND REPLACED CHORD ANGLE REF B727 SRM 51-30-02 PG 2 DUE TO CORROSION BEING OUT OF LIMITS REF SRM 727 SRM 51-10-1, CLASSIFIED AS A MAJOR REPAIR.
